# SDR SWAA2021041564119

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 28,468 hours, 12,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE; GIRT BAR; GIRT TOO LONG; NEEDS TO BE REINSTALLED / REPLACED L1 DOOR SLIDE GIRT PER MT725-61-06AMT# 117477INSP# 52251
